Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A new robust adaptive control method for modified function projective synchronization with unknown bounded parametric uncertainties and external disturbances
Author: Du, H.
Shi, P.
Citation: Nonlinear Dynamics, 2016; 85(1):355-363
Publisher: Springer
Issue Date: 2016
ISSN: 0924-090X
Statement of
Hongyue Du, Peng Shi
Abstract: This paper investigates the problem of modified function projective synchronization of two different chaotic systems in the presence of parametric uncertainties and external disturbances. A new robust adaptive control is proposed, which is able to attenuate all random uncertainties of the drive and response systems. Moreover, there is no need to know the normbounds of all random uncertainties, and the compensator gains can be automatically adapted to suitable constants. Numerical examples are provided to show the effectiveness of the proposed method.
Keywords: Modified function projective synchronization; Parametric uncertainty; External disturbance; Robust control; Adaptive control
Rights: © Springer Science+Business Media Dordrecht 2016
DOI: 10.1007/s11071-016-2690-8
Grant ID:
Published version:
Appears in Collections:Aurora harvest 7
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.